# SDR DALA2025080605885

- Difficulty date: August 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FLOOR SIDE PLATES; FROM STA 727F+10 TO STA 794 ANDFROM STA 794 TO STA 847 AT AFT CARGO COMPARTMENT. LH FLOOR SIDE PLATES; FROM STA 727F+10 TO STA 794 ANDFROM STA 794 TO STA 847 AT AFT CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 51-40-02-0G.
